# SDR FDEA201107262945

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 51,945 hours, 17,409 cycles
- Engine: Rroyce RB211535E4
- Engine time: 51,490 hours, 16,971 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04104E
- Part serial: L161
- Condition: Inoperative
- Location: Oil Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, GOT LT OIL FILTER EICAS AT 80 KTS.  DURING TAXI BACK, DID NOT HAVE ANY OTHER INDICATIONS.  EICAS MESSAGE STAYED ON THROUGH SHUTDOWN.  REPEAT.  FOUND INOP LT ENG SCAVENGER OIL FILTER DIFFERENTIAL PRESSURE SWITCH, R & R IAW MM 79-35-02-4 AND TESTED SERVICEABLE.  FINAL CLOSED.
